# SDR AALA201901249022

- Difficulty date: December 19, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082252
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR FRAME WAS CRACKED AT FRAME 68, STRINGER 8L.  REPAIRED THE DOOR FRAME IAW SRM 53-41-12-300-012,  RD 53-41-00-2, AND  EA 288664.
